Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child prescribed Vitazyme . Why does she have frequent stools? Side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
My daughter is 9 years and thedoctor has prescribed Vitazyme for her. She is now passing stool very frequently. Are these side effects?
Posted Sat, 26 May 2012 in Abdominal Pain
Answered by Dr. Raju A.T 14 minutes later

Thanks for your query.

Vitazyme is combination product containing fungal digestive enzyme along with the microorganism called lactobacillus, which is normal inhabitant of the intestine.There is no recorded side effect or significant reaction noticed with Vitazyme use.

I would recommend you to get your daughter examined to find out the exact cause of increased frequency of stools.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor